Discussions that mention tylenol

Pain Management board


Thank you so much Dave!

Thats pretty much what happened with me, changed from the Hydrocodone and have been being changed to different meds with no Tylenol, except for my sinus medication because absolutely nothing would work to help my bad sinus condition other than the meds with the APAP in it. I did have some Liver problems which was attributed to the long term use of OTC Sinus meds + the Lortab---the Hep B I mentioned wasnt my situation, it was an example they used in that article to illustrate how smoking MJ can sometimes benefit the Liver. My most recent Liver panels have been fine tho, but my latest Ultrasound test still showed I have a "fatty" liver that I was told is probably in the act of healing itself as long as the enzyme levels are normal. It still worries me---I dont like the idea of having a "problem" liver and still being on even just 500-1000mg APAP daily, but at this point Ive tried everything else and thats the lowest APAP dose Ive been on in years that will provide relief. So when I read that article about things that benefit the Liver and it listed Marijuana, it was interesting to me in the same sense as using something like Milk Thistle or Vitamin C to help aid the livers healing process. But of course youre right, even if MJ does help the Liver somewhat I dont think the tradeoff would be worth it because of the other damage it does, especially to the lungs considering I already smoke cigarettes. Like I say in alot of my posts tho, even if its not something Im using myself by knowing how things work it can show you what is going on in our own situations, so knowledge is truly power, hehe. :cool:

This was definitely an interesting post, I was really curious about how the subsystems worked (like Oxy using 2D6, Nicotine 1A2, Acetaminophen 1A2) and how having all of these things in my daily routine were affecting my body long-term. One thing you mentioned I found very interesting---when you said you drank the grapefruit juice and it affected you to the point of sweating---its a good thing I dont care for GFJ, lol, but Im curious, Why did it make you sweat like that if the inhibitors/inducors dont really have much of an effect unless theyre in high doses? Or did you drink so much GFJ that it must have been just about stopping your liver from breaking down the meds at all? Thats very interesting.

As always, youre posts are helpful and very informative, thanks for the replies Dave! :)